I purchased my Equate Nite Time Multi-Symptom Cold/Flu Relief 10 fl oz Cherry Flavor at Walmart for $2.49. It is a clear bottle with child proof screw off cap. The liquid is a deep red color.
Each tablespoon of Equate Nite Time Multi-Symptom Cold/Flu Relief contains acetaminophen 500 mg for pain relief and reduction of fever, dextromethorphan HBr 15 mg for cough and doxylamine succinate 6.25 mg for throat pain. Per the label this product is used to relieve common cold and flu symptoms including cough, fever, nasal congestion, headache, minor aches, pains, muscular aches, and sore throat pain.
I like to use this medication at night when I have cold or flu symptoms or when I have minor aches and pains. I have been using this product for several years now. I used to purchase the brand name (Nyquil) until I tried the equate brand which is cheaper and works just as well. It reduces my fever and relieves any cold/flu symptoms that I have along with any aches and pains. I would not recommend using it during the day because it does make me sleep really sound which leads me to believe that it would make me considerably drowsy during the day.